MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808501900712

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1985

Verapamil-rifampin interaction.

Barbarash R A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of verapamil-rifampin interaction is presented in a patient receiving verapamil for supraventricular tachycardia (SVT) and rifampin for pulmonary tuberculosis. The patient experienced recurrent symptomatic SVT, despite receiving verapamil 480 mg po q6h. Serum verapamil concentrations were determined to be extremely low. Discontinuation of rifampin and substitution of ethambutol resulted in an almost four-fold increase in verapamil levels with concurrent control of SVT. Rifampin may have increased the metabolism of verapamil by inducing hepatic microsomal enzymes resulting in low verapamil levels and failure to control SVT.

Для цитирования: Barbarash R A. Verapamil-rifampin interaction.. Drug intelligence & clinical pharmacy. 1985. DOI: 10.1177/106002808501900712.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.